# SDR QMLA2012081112132

- Difficulty date: August 11, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 2,439 hours, 7,658 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,439 hours, 6,534 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

20 MINUTES INTO FLIGHT,  THE NR 2 ENGINE CHIP LIGHT ILLUMINATED.  ACTIVATED THE FUZZ BURNER FOR APPROX 1 SECOND AND THE LIGHT EXTINGUISHED.  APPROX 1 SECOND LATER THE CHIP LIGHT ILLUMINATED AGAIN.  ACTIVATED THE FUZZ BURNER AGAIN AND LIGHT EXTINGUISHED.  APPROX 1 SECOND LATER THE LIGHT ILLUMINATED AGAIN.  DIVERT  AND MONITORED ENGINE TEMPERATURE AND PRESSURE WHICH REMAINED NORMAL.  KEPT BOTH ENGINES AT FLY AND LANDED WITHOUT INCIDENT UNDER POWER FROM BOTH ENGINES.  MECHANIC INSPECTED CHIP PLUG IAW MM FOUND CHIP TO BE LEVEL A.  TOOK OIL SAMPLE, CHANGED OIL FILTER, AND REINSPECTING OIL FILTER IN THE NEXT 25 FLIGHT HOURS.
